MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AZURE; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL AZURE; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W3SR01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Syncope (1610)
Date of Event 08/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 310c31tissue valve, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's spouse reported, the patient collapsed due to failed pacemaker, and was hospitalized for treatment.The ipg remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received indicated the patient was upgraded to a bi-ventricular implantable cardioverter defibrillator (icd).The ipg was programmed off, and remains in the patient, out of service.No further patient complications have been reported as a result of this event.

Brand Name
AZURE
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key7907534
Report Number9614453-2018-03327
Device Sequence Number19203658
Product Code NVZ
UDI-Device Identifier00643169871977
UDI-Public00643169871977
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberW3SR01
Device Catalogue NumberW3SR01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5071-53 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age62 YR